S. M. Mazhar, "On summability of Fourier series", International Journal of Mathematics and Mathematical Sciences, vol. 12, Article ID 291596, 7 pages, 1989. https://doi.org/10.1155/S016117128900013X
On summability of Fourier series
In this note two theorems have been established. The first one deals with the summability of a Fourier series while the second on concerns with the summability of the first derived Fourier series. These results include, as a special case, certain results of Nanda .
Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.